MathSciNet Relay Station
MathSciNet bibliographic data
MR2302512 49J52 (34A60 34D20)
Ledyaev, Yu. S.; Zhu, Qiji J. Nonsmooth analysis on smooth manifolds. Trans. Amer. Math. Soc. 359 (2007), no. 8, 3687–3732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement